# SDR CALA0300253

- Difficulty date: May 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 22,053 hours, 6,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 0955
- Condition: Loose
- Location: Left Overwing
- Part time: 15,493 hours, 4,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING SLIDE UNLACED AT TOP DURING SYSTEM OPERATION CHECK.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-65-01.
